Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

9 year old boy skin color getting darker day by day. Been through swimming classes. Suggest treatment to get back his original color ?

my 9 year old son's skin color ( naturally he has very very soft skin to compare with other kids)is getting darker day by day. This problem started after his one month swimming class which he took 2 years before. will he get back his original (originally he was light brown, but now he is totally black) color using any treatment?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, color of skin is due to genetic base and enviormental effects. For your son, you protect his skin from sun rays and enviormental pollutants. Improve his health with nutritional suppliments. Tanning of skin should be avoided with the help of sun screen lotion. Investigate to rule out internal diseases. Chlorinated water may stimulate hypermelanosis, so tell him to avoid swimming, or do with protection.. Remember hypermelanosis without any cause requires no treatment ,unless cosmetically you worry... Ok
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor